# SDR CA040715003

- Difficulty date: July 14, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,662 hours
- Engine: Pwa JT15D4
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Comms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF THE RADIO MANAGEMENT UNITS (RMU) WIRE BUNDLES, A WIRE IN THE NR 1 RMU BUNDLE WAS FOUND TO BE DAMAGED BEYOND THE POINT OF EXPOSURE OF BARE WIRE AND APPEARS TO BE CHAFED APPROXIMATELY ONE QUARTER THE WAY THROUGH.  THE CHAFFING OCCURRED AGAINST A STATIC SOURCE TEE FITTING BEHIND AND TO THE RIGHT OF THE NUMBER ONE RMU.
